# SDR AALA20010064

- Difficulty date: December 18, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INTERCOSTAL CRACKED AT BL 0 STATION 1287-1309.  INSTALLED FABRICATED INTERCOSTAL AARD 00, INTRO.  (M)
